Alert archive / Florida / Gale Warnings in 2015
Gale Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Jan 26, 2015, 3:44 AM EST. It took effect at Jan 26, 2015, 10:28 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2015, 3:44 AM EST (08:44 UTC)
- In effect from
- Jan 26, 2015, 10:28 AM EST
- Expired
- Jan 27, 2015, 7:53 AM EST
- In force
- 21 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
353 WHUS72 KJAX 260844 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 344 AM EST MON JAN 26 2015 AMZ470-472-474-261645- /O.EXT.KJAX.SC.Y.0002.000000T0000Z-150126T1700Z/ /O.NEW.KJAX.GL.W.0002.150126T1700Z-150127T1400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 344 AM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM EST TUESDAY. * WINDS....WEST WINDS 25 TO 30 KNOTS THIS AFTERNOON SHIFTING TO THE NORTHWEST 25 TO 30 KNOTS TONIGHT. FREQUENT GUSTS TO GALE FORCE EXPECTED TODAY AND TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-261645- /O.CON.KJAX.SC.Y.0002.150126T1200Z-150127T1400Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 344 AM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 AM EST TUESDAY... * WINDS....WEST WINDS 20 TO 25 KNOTS THIS AFTERNOON SHIFTING TO THE NORTHWEST TONIGHT 20 TO 25 KNOTS. *WAVES/SEAS...SEAS 2 TO 4 FEET TODAY INCREASING TO 3 TO 5 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
116 WHUS72 KJAX 261528 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1028 AM EST MON JAN 26 2015 AMZ470-472-474-270000- /O.CAN.KJAX.SC.Y.0002.000000T0000Z-150126T1700Z/ /O.EXT.KJAX.GL.W.0002.150126T1528Z-150127T1400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 1028 AM EST MON JAN 26 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS....WEST TO NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-270000- /O.CON.KJAX.SC.Y.0002.000000T0000Z-150127T1400Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1028 AM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WINDS....WEST TO NORTHWEST 20 TO 25 KNOTS. *WAVES/SEAS...3 TO 5 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS72 KJAX 261942 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EST MON JAN 26 2015 AMZ470-472-474-271100- /O.CON.KJAX.GL.W.0002.000000T0000Z-150127T1400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 242 PM EST MON JAN 26 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WINDS....NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-271100- /O.CON.KJAX.SC.Y.0002.000000T0000Z-150127T1400Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 242 PM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WINDS....WEST 20 TO 25 KNOTS. * WAVES/SEAS...3 TO 5 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
523 WHUS72 KJAX 270747 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 AM EST TUE JAN 27 2015 AMZ470-472-474-271400- /O.CON.KJAX.GL.W.0002.000000T0000Z-150127T1400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 247 AM EST TUE JAN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS....NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-271400- /O.CON.KJAX.SC.Y.0002.000000T0000Z-150127T1400Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 247 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS....WEST 20 TO 25 KNOTS...DECREASING TO 15 KNOTS BY THIS AFTERNOON. * WAVES/SEAS...2 TO 4 FEET WITH OCCASIONAL SEAS UP TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS72 KJAX 271253 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 753 AM EST TUE JAN 27 2015 AMZ470-472-474-272100- /O.CAN.KJAX.GL.W.0002.000000T0000Z-150127T1400Z/ /O.EXB.KJAX.SC.Y.0002.000000T0000Z-150128T1000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 753 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS....NORTHWEST 20 TO 25 KNOTS...DECREASING TO 20 KNOTS TONIGHT. * WAVES/SEAS....SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-272100- /O.EXT.KJAX.SC.Y.0002.000000T0000Z-150127T2100Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 753 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS....WEST 20 KNOTS...DECREASING TO 15 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 25, 8:45 PM EST, 6 hours 59 minutes earlier.
Area forecast discussion, Jan 25, 8:45 PM EST, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EST SUN JAN 25 2015
...BRIEF PERIOD OF RAINFALL LATE TONIGHT...
...BECOMING WINDY AND COOLER ON MONDAY...
.UPDATE...
INCREASING CLOUDS TONIGHT AHEAD OF APPROACHING COLD FRONT AND
BUILDING SOUTHWEST FLOW OFF THE NORTHEAST GOMEX WILL PROVIDE A
BRIEF PERIOD OF SHOWER ACTIVITY FROM MIDNIGHT THROUGH THE EARLY
MORNING HOURS ON MONDAY TO JUST AFTER SUNRISE. SURFACE FLOW WILL
SLOWLY INCREASE TO AROUND 10 MPH AFTER MIDNIGHT. RAINFALL AMOUNTS
ARE GENERALLY EXPECTED TO BE AROUND A TENTH OF AN INCH WITH
SLIGHTLY LOWER AMOUNTS AS YOU MOVE NORTHWARD ACRS SE GA AND
SLIGHTLY MORE AS YOU MOVE SOUTHWARD TOWARDS CENTRAL FLORIDA. TEMPS
WILL FALL INTO THE 40S AND REMAIN STEADY OR EVEN SLIGHTLY RISE
TOWARDS MORNING. COLD FRONT PUSHES RAPIDLY ACROSS THE REGION EARLY
MONDAY WITH RAINFALL QUICKLY ENDING AND TEMPS POSSIBLY BRIEFING
DIPPING ONCE AGAIN DURING THE MID-MORNING HOURS RIGHT BEHIND THE
FRONT...THEN SLOWLY PUSHING BACK INTO THE LOWER/MID 50S SE GA AND
UPPER 50S/NEAR 60 ACRS NE FL. BUT THE MAIN STORY WILL BE WEST
WINDS INCREASING TO 20 TO 25 MPH WITH GUSTS UP TO 35-40 MPH. WILL
BE VERY CLOSE TO WIND ADVISORY CRITERIA AT TIMES DURING THE
AFTERNOON.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE TROUGH MIDNIGHT. A COLD
FRONT WILL MOVE SOUTHEAST ACROSS THE REGION OVERNIGHT WITH A
PERIOD OF MVFR CIGS AND SCATTERED SHOWERS ALONG AND AHEAD THE
FRONT. A BRIEF PERIOD OF LOWER CONDITIONS WILL BE POSSIBLE IN AND
NEAR ANY HEAVIER SHOWERS WHICH MAY DEVELOP. CONDITIONS WILL
IMPROVE TO VFR DURING THE MORNING HOURS TOMORROW. WINDS WILL BE
GUSTY OUT OF THE NORTHWEST AS THE SURFACE LOW BOMBS OUT OFF THE
MID ATLANTIC AND WILL HAVE TO WATCH FOR SOME LOW LEVEL WIND SHEAR
ON MONDAY.
&&
.MARINE...
SOUTHWEST FLOW TO INCREASE TO AROUND 20 KNOTS TONIGHT AHEAD OF
FRONT THEN BECOME WEST AT 20-30 KNOTS WITH OCCASIONAL GUSTS TO
GALE FORCE OVER THE OFFSHORE WATERS MONDAY BECOMING NORTHWEST AT
SIMILAR SPEEDS ON MONDAY NIGHT. WILL LET MID SHIFT MAKE FINAL CALL
ON GALE WARNING IF NEEDED.
RIP CURRENTS: LOW RISK IN THE OFFSHORE FLOW.
&&
.HYDROLOGY...
SATILLA RIVER CREST MOVING DOWNSTREAM AND MAY REACH MINOR FLOOD
STATUS AT ATKINSON IN THE WED/THU TIME FRAME BUT HAVE HELD OFF ON
THE FLOOD WARNING AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 42 56 35 57 / 10 10 0 0
SSI 46 56 38 55 / 10 10 0 0
JAX 43 59 36 60 / 40 20 0 0
SGJ 48 60 39 60 / 40 30 0 0
GNV 44 61 37 62 / 30 20 0 0
OCF 45 62 38 63 / 30 30 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST WEDNESDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 9 AM EST TUESDAY FOR
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL
OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
HESS/SANDRIK/SHULERHazardous weather outlook, Jan 25, 3:14 PM EST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 314 PM EST SUN JAN 25 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-262015- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 314 PM EST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHEAST FLORIDA...NORTHERN FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY IN EFFECT TONIGHT FOR OUTER WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY IN EFFECT. BREEZY TO WINDY CONDITIONS EXPECTED MONDAY...ESPECIALLY NEAR THE COAST. .SPOTTER INFORMATION STATEMENT...
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.